RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1930–1931 (Mi de8876)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Growth estimates for solutions to linear systems of difference equations in terms of coefficients, and their applications to stability problems

A. V. Lasunsky

Novgorod State University

Full text: PDF file (231 kB)

English version:
Differential Equations, 1995, 31:11, 1903–1904

Bibliographic databases:
UDC: 517.949.2
Received: 14.12.1993

Citation: A. V. Lasunsky, “Growth estimates for solutions to linear systems of difference equations in terms of coefficients, and their applications to stability problems”, Differ. Uravn., 31:11 (1995), 1930–1931; Differ. Equ., 31:11 (1995), 1903–1904

Citation in format AMSBIB
\Bibitem{Las95}
\by A.~V.~Lasunsky
\paper Growth estimates for solutions to linear systems of difference equations in terms of coefficients, and their applications to stability problems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1930--1931
\mathnet{http://mi.mathnet.ru/de8876}
\zmath{https://zbmath.org/?q=an:0867.39004}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1903--1904


Linking options:
  • http://mi.mathnet.ru/eng/de8876
  • http://mi.mathnet.ru/eng/de/v31/i11/p1930

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lasunsky, “Stability of stationary conditions of some population models with variable coefficients”, Math. Models Comput. Simul., 1:2 (2009), 335–342  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:43
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019